Alert archive / Kansas / Red Flag Warnings in 2011

Red Flag Warning 9, NWS Hastings, NE

September 29, 20116 counties in Kansas

NWS Hastings, NE issued this red flag warning at Sep 29, 2011, 12:30 PM CDT for 6 counties in Kansas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2011, 12:30 PM CDT (17:30 UTC)
Expired
Sep 29, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS

The radar

The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 5.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WWUS83 KGID 291730
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1230 PM CDT THU SEP 29 2011

KSZ005>007-017>019-300000-
/O.NEW.KGID.FW.W.0009.110929T1730Z-110930T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
1230 PM CDT THU SEP 29 2011

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018 AND 019...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 7 PM CDT THIS EVENING. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL.

* NORTH WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY VALUES WILL BE AS LOW AS 20 PERCENT.

* THE COMBINATION OF THE GUSTY WINDS...LOW RELATIVE HUMIDITY 
  VALUES...AND FAVORABLE FUELS WILL RESULT IN EXPLOSIVE FIRE 
  GROWTH CONDITIONS SHOULD FIRES OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
626 
WWUS83 KGID 292354
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT THU SEP 29 2011

KSZ005>007-017>019-300100-
/O.EXP.KGID.FW.W.0009.000000T0000Z-110930T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
654 PM CDT THU SEP 29 2011

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...
007...017...018 AND 019...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

* RELATIVE HUMIDITY VALUES WILL INCREASE THIS EVENING AS WINDS
  DIMINISH. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO
  EXPIRE AT 7 PM CDT.  

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Sep 29, 5:56 AM CDT, 6 hours 34 minutes earlier.

Area forecast discussion, Sep 29, 5:56 AM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
556 AM CDT THU SEP 29 2011

.AVIATION...12Z KGRI TAF. VFR CONDITIONS ARE EXPECTED TO PERSIST
AT KGRI FOR THE NEXT 24 HOURS. EXPECT WINDS BEHIND LAST NIGHTS
COLD FRONT TO INCREASE SIGNIFICANTLY AFTER SUNRISE AS LOW LEVEL
INVERSION ERODES AND WE BEGIN TO MIX DOWN SOME GUSTY WINDS AFT
29/14Z. WINDS ARE THEN EXPECTED TO PEAK BY EARLY AFTERNOON...AND
GRADUALLY DIMINISH AFT 29/20Z...EVENTUALLY BECOMING LIGHT AND
NORTHERLY AFT 30/00Z. ONLY MID/HIGH LEVEL CLOUDS ARE EXPECTED
BEHIND THE AFOREMENTIONED COLD FRONT...AND NO REDUCED
VISIBILITIES OR CEILINGS ARE EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 502 AM CDT THU SEP 29 2011/

DISCUSSION...DESPITE THE CONTINUATION OF A DRY 7-DAY FORECAST
CWA-WIDE...PLENTY OF OTHER CHALLENGES MAINLY IN THE NEXT 24 HOURS
REGARDING NEAR-CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON
BEHIND THE INVADING COLD FRONT...AND A SOMEWHAT FAVORABLE FROST
SETUP LATE TONIGHT MAINLY IN THE NORTHWEST.

STARTING OFF...09Z OBJECTIVE SURFACE ANALYSIS AND AUTOMATED OBS
INDICATE THAT THE VERY LEADING EDGE OF AT LEAST LIGHT NORTHERLY
BREEZES ASSOCIATED WITH THE WELL-ADVERTISED COLD FRONT HAVE
CLEARED NEARLY THE ENTIRE CWA...WITH AT LEAST A BIT OF GUSTINESS
NOTED IN NORTHWEST COUNTIES. A TIGHTENING PRESSURE GRADIENT
BETWEEN BROAD HIGH PRESSURE STILL HANGING ON IN SOUTHEAST
KANSAS...AND A MUCH STRONGER SYNOPTIC SCALE SURFACE HIGH AROUND
1031MB CENTERED IN MONTANA IS DRIVING THE COLD FRONT ALONG...WITH
LATEST MSAS ANALYSIS INDICATING 3-HOUR SURFACE PRESSURE RISES OF
AT LEAST 3-4MB CENTERED ACROSS WESTERN/CENTRAL NEB. ALOFT...WATER
VAPOR IMAGERY AND SHORT TERM MODEL DATA CLEARLY DEPICT THE DRIVING
FORCE...IN THE FORM OF A SHARP...DEEPENING MID LEVEL WAVE DIVING
SOUTHEAST ACROSS NORTH DAK/MN...POWERED BY A 130+KT H3 JET STREAK.
THIS WAVE IS FINALLY KICKING THE SLOW...LUMBERING LOWER GREAT
LAKES LOW FROM THE PAST SEVERAL DAYS OFF TO THE EAST.

FOR TODAY...THE FOREMOST CONCERN CONTINUES TO BE ELEVATED TO NEAR-
CRITICAL FIRE WEATHER CONDITIONS ACROSS NEARLY THE ENTIRE
CWA...BUT ESPECIALLY KANSAS ZONES THAT ARE ELIGIBLE FOR POSSIBLE
RED FLAG WARNING ISSUANCE. FOR MUCH GREATER DETAIL ON
THIS...PLEASE REFER TO THE FIRE WEATHER SECTION BELOW.
OTHERWISE...FROM A GENERAL PUBLIC PERSPECTIVE THE OBVIOUS
HIGHLIGHT OF TODAY/S WEATHER WILL BE THE FAIRLY STOUT NORTHERLY
BREEZES...WITH SEVERAL HOURS OF SUSTAINED SPEEDS AT LEAST 20-25
MPH AND GUSTS AT LEAST 30-35 MPH IN STORE. THESE WINDS WILL STEM
FROM A COMBINATION OF THE MAIN PRESSURE RISE SURGE PASSING THROUGH
THIS MORNING...FOLLOWED BY DEEP MIXING TO AT LEAST 800MB PER
FORECAST SOUNDINGS AND STEADY LOW-LEVEL COLD AIR ADVECTION.
ALTHOUGH EXPECT SUSTAINED WINDS SPEEDS TO BRIEFLY FLIRT WITH OR
EVEN TOUCH ADVISORY CRITERIA OF 30 MPH AT SOME POINT AND IN SOME
AREAS...SUSTAINED SPEEDS WILL AVERAGE MORE SO 25 MPH FOR THE
MAJORITY OF THE DAY...THUS NO WIND ADVISORY PLANNED AT THIS TIME.
TEMPERATURE WISE...CHANGED VERY LITTLE FROM PREVIOUS
FORECAST...STILL AIMING FOR AROUND 70 FAR NORTH...LOW 70S CENTRAL
AND MID 70S IN KS ZONES. GIVEN THE DEEP MIXING AND VERY DRY
PROFILE ON SOUNDINGS...DID SLASH SURFACE DEWPOINTS BY AT LEAST 3-5
DEGREES FROM PREVIOUS FORECAST ESPECIALLY THIS AFTERNOON...AND
EVEN THESE REDUCTIONS MAY PROVE TO BE NOT ENOUGH IN SOME AREAS.
ALTHOUGH PLENTY OF SUN WILL BE AROUND AT VARIOUS POINTS TODAY...A
FAIRLY SOLID EAST-WEST BAND OF MID-HIGH CLOUDS IS APPROACHING THE
REGION FROM THE NORTH...THAT WILL PROVIDE AT LEAST A FEW HOURS OF
PARTLY TO MOSTLY CLOUDY SKIES AS IT PASSES. WITH MOISTURE SO
LIMITED IN THE PROFILE...NOT EVEN SPRINKLES ARE ANTICIPATED WITH
THESE CLOUDS.

BY 00Z TONIGHT...THE STRONG MID LEVEL WAVE WILL FEATURE A CLOSED
CIRCULATION CENTERED NEAR MICHIGAN...WITH THE MAIN H3 JET DIVING
SOUTHWARD INTO WESTERN IA...THEN EASTWARD TOWARD INDIANA. AT THE
SURFACE...BREEZES WILL QUICKLY SLACKEN BY 00Z AS MIXING
DECREASES...AND THROUGH THE NIGHT THE CENTER OF AN
EXPANSIVE...ROUGHLY 1027MB SURFACE HIGH AXIS ALIGNS ITSELF ALONG
AN AXIS FROM WEST CENTRAL NEB TO WEST CENTRAL KANSAS. ALTHOUGH THE
MAJORITY OF THE CWA WILL BE POSITIONED JUST EAST OF THIS RIDGE
AXIS...ALLOWING LIGHT NORTHWEST BREEZES TO CONTINUE THROUGH THE
NIGHT...SEVERAL WESTERN/NORTHERN COUNTIES WILL BE CLOSE ENOUGH TO
THE RIDGE TO EXPERIENCE NEAR CALM CONDITIONS...MAKING FOR NEARLY
IDEAL RADIATIONAL COOLING CONDITIONS AND POSSIBLE FROST FORMATION.
USING A BLEND OF MET/MAV GUIDANCE AND RAW NAM TEMPS...KEPT LOWS
SIMILAR TO PREVIOUS FORECAST...WITH MUCH OF THE CWA IN LINE FOR
UPPER 30S...WHILE LOCATIONS GENERALLY WEST OF A PHILLIPSBURG TO
FULLERTON LINE ARE MORE FAVORED TO AT LEAST DROP INTO THE 33-36
RANGE...BRINGING POSSIBLE FROST FORMATION INTO PLAY. A SOMEWHAT
HIGHER CONFIDENCE FOR FROST TO NEAR FREEZING TEMPERATURES WILL
FOCUS WEST OF A LEXINGTON TO GREELEY LINE...AND INDICATED AREAS OF
FROST POTENTIAL HERE VERSUS JUST PATCHY. THOUGHT ABOUT ISSUING A
SECOND PERIOD FROST ADVISORY...BUT WITH SOME DISCREPANCY STILL IN
PLACE REGARDING EXACTLY WHERE THE RIDGE AXIS SETS UP...WILL DEFER
TO DAY/EVENING SHIFT TO MAKE THE CALL FOR A POSSIBLE FIRST PERIOD
HEADLINE.

QUICKLY SUMMARIZING THE FRIDAY THROUGH SATURDAY NIGHT PERIOD...DRY
WEATHER CONTINUES AS AN EXPANSIVE MID/UPPER RIDGE BUILDS NORTHWARD
OUT OF THE SOUTHWESTERN CONUS...ENCOMPASSING MUCH OF THE CENTRAL
CONUS WITH LARGE SCALE TROUGHS ACROSS BOTH THE EASTERN 1/3 OF THE
CONUS...AND ALSO IN THE PACIFIC NORTHWEST. AS MID LEVEL HEIGHTS
RISE OVER THE CWA AND THE EXPANSIVE SURFACE RIDGE AXIS SLIPS
EAST...H85 TEMPS WILL WARM AND SOUTHERLY BREEZES WILL GRADUALLY
RETURN TO THE AREA. ON FRIDAY...WINDS WILL BE CALM TO VERY LIGHT
FOR MUCH OF THE DAY WITH THE RIDGE LINGERING...AND LEFT HIGHS
SIMILAR TO PREV FCST IN THE LOW-MID 70S. FOR FRIDAY
NIGHT...FOLLOWED TREND FROM PAST SEVERAL NIGHTS AND DROPPED LOWS
SEVERAL DEGREES...BRINGING SEVERAL NEBRASKA COUNTIES DOWN INTO THE
UPPER 30S. AS LONG AS LIGHT BUT STEADY SOUTHERLY BREEZES MAINTAIN
THEMSELVES...SHOULDN/T HAVE WIDESPREAD FROST ISSUES BUT EASTERN
ZONES NEAREST THE DEPARTING RIDGE AXIS WILL NEED MONITORED. BY
SATURDAY MORE LEGITIMATE SOUTHERLY BREEZES ARE IN PLACE...WITH
SUSTAINED SPEEDS 10-20 MPH. THIS WILL HELP BOOST TEMPS...AND
RAISED HIGHS 2-3 DEGREES FROM PREV FCST...FOLLOWING CLOSER TO
WARMER MAV GUIDANCE NUMBERS. COULD EVEN SEE A FEW LOW 80S IN
SOUTHWEST COUNTIES. BY SAT NIGHT...STEADY SOUTH BREEZES SHOULD
FINALLY HELP HOLD OVERNIGHT LOWS WELL UP INTO THE MID 40S TO
AROUND 50...BUT STILL NUDGED DOWN A FEW DEGREES GIVEN RECENT
TRENDS OF FORECAST OVERNIGHT LOWS BEING TOO WARM IN THIS DRY
AIRMASS.

OPTED TO MAKE NO CHANGES TO PREVIOUS FORECAST FOR SUNDAY THROUGH
WEDNESDAY. LATEST RUNS OF ECMWF/GFS DEPICT LITTLE CHANGE FROM PREVIOUS
THINKING DURING THIS TIME FRAME...AS EXPANSIVE UPPER RIDGE IN
PLACE LATE IN THE WEEKEND GRADUALLY FLATTENED SOMEWHAT/SHUNTED TO
THE SOUTHEAST AS SHORTWAVE ENERGY ACROSS THE NORTHWEST CONUS
APPROACHES THE AREA. AT THIS POINT...THINGS LOOK SEASONABLY WARM
AND DRY THROUGH AT LEAST TUESDAY...WITH ANY LEGITIMATE MEASURABLE
RAIN/THUNDERSTORM CHANCES HOLDING OFF UNTIL SOMETIME
THEREAFTER...AND THERE IS STILL PLENTY OF TIME TO INSERT SLIGHT
POPS IN THE FORECAST AS NEEDED. CONFIDENCE IS FAIRLY HIGH THAT SUNDAY
THROUGH WEDNESDAY WILL FEATURE SEVERAL DAYS OF SOMEWHAT GUSTY
SOUTH BREEZES...AND HIGH TEMPERATURES AVERAGING UPPER 70S TO NEAR
80S. SUSPECT THAT FUTURE FORECASTS WILL CONTINUE TO NUDGE HIGH
TEMPS UP A FEW DEGREES DURING THIS TIME FRAME. ALSO WITH THIS
WARMER PATTERN...THERE APPEARS TO BE NO RISK OF FROST/FREEZE IN
THESE EXTENDED PERIODS.

FIRE WEATHER...BOTTOM LINE FOR THIS AFTERNOON IS THIS...AT LEAST
FOR NOW HELD OFF AN ISSUANCE OF RED FLAG WARNING FOR PORTIONS OF
NORTH CENTRAL KANSAS...ALTHOUGH IT COULD BE AN AWFULLY CLOSE CALL.
AS FOR NEBRASKA COUNTIES...FIRE DANGER IS ELEVATED FOR SURE...BUT
OFFICIAL FUEL STATUS SET TO NEGATIVE FOR CRITICAL FIRE GROWTH RULES
OUT THE POSSIBILITY OF RED FLAG ISSUANCE. SO..FOCUSING SOLELY ON
KANSAS ZONES...THE LATEST FORECAST RELATIVE HUMIDITY CALCULATIONS
YIELD AT LEAST 1-2 HOURS OF 19-20 PERCENT ACROSS PORTIONS OF
PRIMARILY PHILLIPS/ROOKS/OSBORNE/SMITH COUNTIES DURING THE
MID/LATE AFTERNOON. HOWEVER...THESE GRIDS SHOW ONLY A VERY SMALL
AREA MEETING THE MULTI-PART RED FLAG CRITERIA OF 20 PERCENT OR
LOWER RH/20 MPH WIND OR HIGHER FOR 3 OR MORE HOURS. GIVEN THIS
VERY LIMITED AREA STRUGGLING TO BARELY MEET ISSUANCE
CRITERIA...WILL ROLL THE DICE AND HOLD OFF ON A WARNING AT THIS
TIME...AND HOPE THAT DEWPOINTS DON/T FALL MORE THAN CURRENTLY
FORECAST AND/OR TEMPS CLIMB HIGHER. IF SO...DAY SHIFT MAY VERY
WELL HAVE TO PULL THE TRIGGER ON RFW AT SOME POINT FOR SOME KANSAS
COUNTIES. IN THE MEANTIME...WILL CONTINUE TO PLAY-UP FIRE DANGER
IN THE HWO AND FIRE WEATHER FORECAST PRODUCT. IN ADDITION...THE
GRASSLAND FIRE DANGER PRODUCT...WHICH TAKES INTO ACCOUNT A
VARIETY OF FACTORS...HAS HIGHLIGHTED ROOKS AND OSBORNE COUNTIES
WITH AN EXTREME FIRE DANGER DESIGNATION THIS AFTERNOON...WHICH
WILL AT LEAST BRING SOME AWARENESS OF THE SITUATION DESPITE NO
ACTUAL RED FLAG WARNING. AGAIN...THE MAIN STORY HERE IS THAT
DESPITE THE ABSENCE OF AN OFFICIAL RED FLAG WARNING AT THIS
JUNCTURE...ELEVATED TO NEAR-CRITICAL FIRE WEATHER CONDITIONS ARE
IN STORE TODAY FOR NEARLY THE ENTIRE OUTLOOK AREA...AND OUTDOOR
BURNING IS DISCOURAGED. LOOKING AHEAD A FEW DAYS...AT LEAST
ELEVATED FIRE DANGER COULD AGAIN PRESENT ITSELF AS EARLY AS
SATURDAY AFTERNOON ACROSS SOUTHWEST ZONES...AS SOUTHERLY WINDS
BECOME A BIT GUSTY DURING THE DAY AND RH VALUES FALL INTO THE LOW
20S.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
KS...NONE.

&&

DISCUSSION/FIRE WEATHER...PFANNKUCH
AVIATION...ROSSI
Hazardous weather outlook, Sep 29, 3:42 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
342 AM CDT THU SEP 29 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
342 AM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY
LEVELS WILL RESULT IN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS
THE ENTIRE OUTLOOK AREA...WITH NEAR-CRITICAL FIRE WEATHER
CONDITIONS IN PARTS OF NORTH CENTRAL KANSAS.

LATE TONIGHT INTO FRIDAY MORNING...PATCHY FROST IS POSSIBLE IN
NORTHERN AND WESTERN PORTIONS OF THE OUTLOOK AREA...PRIMARILY
WEST OF A LINE FROM PHILLIPSBURG KANSAS...TO KEARNEY AND FULLERTON
NEBRASKA. WITHIN THIS AREA...MORE WIDESPREAD FROST FORMATION IS
POSSIBLE GENERALLY NORTHWEST OF A LEXINGTON TO GREELEY NEBRASKA
LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

Nearby

Red Flag Warnings in Kansas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.